American Journal of Operations Research

American Journal of Operations Research

ISSN Print: 2160-8830
ISSN Online: 2160-8849
www.scirp.org/journal/ajor
E-mail: ajor@scirp.org
"Necessary Optimality Conditions for Multi-Objective Semi-Infinite Variational Problem"
written by Bharti Sharma, Promila Kumar,
published by American Journal of Operations Research, Vol.6 No.1, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top